# SDR SWAA096777

- Difficulty date: October 28, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N329SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23693
- Aircraft time: 70,996 hours, 63,992 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6520723
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER SPLICE DAMAGED AT BS 495, STR 22R.  REMOVED AND REPLACED SPLICE PER ESR.
